# SDR R61A201410021104

- Difficulty date: October 2, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO THREE AFT LATCH FITTINGS HAVE ONE BOLT AT ENTRY DOOR THAT ARE CORRODED.  MX R & R FWD CARGO 3 AFT LATCH FITTINGS HAVE 1 BOLT AT ENTRY DOOR IAW EMB 170/175 AMM 53-21-29, PN PE21094-0616A, BOLT.
